On optimal output regulation for linear systems
Journal Article
(2003)
Author(s)
A Saberi (External organisation)
A.A. Stoorvogel (TU Delft - Discrete Mathematics and Optimization)
P Sannuti (External organisation)
G Shi (External organisation)
Research Group
Discrete Mathematics and Optimization
To reference this document use:
https://resolver.tudelft.nl/uuid:784572a8-fa6f-46eb-bb85-71dcd36ce851
More Info
expand_more
expand_more
Publication Year
2003
Research Group
Discrete Mathematics and Optimization
Issue number
4
Volume number
76
Pages (from-to)
319-333
No files available
Metadata only record. There are no files for this record.